# SDR JJBA20210627044

- Difficulty date: June 27, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 35,887 hours, 22,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Frms 58-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 4, Y=479, FRAME 60-58 SIGNS OF CORROSION ON HAI BEAM. AFTER EVAL FURTHER HAI BEAM SECTION FOUND TO BE CORRODED IN A 100% ON FASTENERS DRAIN HOLES. REMOVED GUSSET BEAM FROM RH Y=479 AT FR 60-58. INSTALLED GUSSET.
